Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

I hate GAD

Anonymous
Posted by Anonymous
  • 13 Replies
1 mom liked this

I just need to vent this morning. I hate GAD (generalized anxiety disorder) so freaking much!! I'm on medication. It has only been a few months since I started meds and I was really starting to feel better, but now I feel like I am going back down hill. My mind won't stop racing. I feel like I am just going to crawl out of my skin. I had such a hard time falling asleep last night even after taking my sleeping pill. I just want to run away screaming!!!! As soon as my alarm went off this morning the stupid racing worrying thoughts started and I couldn't even hit snooze. I'm physically shaking all over. It is making my depression sypmtoms come back. I just don't get it. A week ago I felt fine. Now I feel like I would be better off in a padded room. I'm on prescription meds for reflux and because of the anxiety is so high my reflux isn't even close to being touched by my meds. Thank goodness I see my psychiatrist on Thursday. I think it is time to up my meds :( I hate this...I hate this...I hate this!!!! Thanks for listening ladies!

Posted by Anonymous on Feb. 11, 2013 at 8:02 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous on Feb. 11, 2013 at 8:05 AM

Hugs Hun. I have it too.

1crazymomx1
by Silver Member on Feb. 11, 2013 at 8:09 AM
So sorry. It is so hard to deal with that. I hope you can get some relief. Have they thought it might be bi polar? If you don't mind me asking, what meds are you on?
Posted on the NEW CafeMom Mobile
HelloSweetie
by Gold Member on Feb. 11, 2013 at 8:10 AM

What meds are you on?

HelloSweetie
by Gold Member on Feb. 11, 2013 at 8:12 AM

I also have GAD and have dealt with it for years, tried so many meds. Some make it worse- some have a rebound effect and some have a paradoxical effect and actually INCREASE anxiety symptoms.

It would be lovely if psychiatrists knew wtf they're doing but they really don't. Trial and error is the best they have.

Anonymous
by Anonymous - Original Poster on Feb. 11, 2013 at 8:13 AM

No...never they have never thought it could be bipolar because I don't have the manic episodes. I have GAD pretty much down to a "t" along with depressive symptoms and social phobia. They have me on Cymbalta right now. I'm on the lowest dose. I'm also in school and have a big move coming up so it doesn't really surprise me that my anxiety is through the roof, but that doesn't make me hate any less.

Quoting 1crazymomx1:

So sorry. It is so hard to deal with that. I hope you can get some relief. Have they thought it might be bi polar? If you don't mind me asking, what meds are you on?


Anonymous
by Anonymous - Original Poster on Feb. 11, 2013 at 8:15 AM

I'm on cymbalta and on the lowest dose.

Quoting HelloSweetie:

What meds are you on?


quietbookworm
by on Feb. 11, 2013 at 8:16 AM

I am sorry.


HelloSweetie
by Gold Member on Feb. 11, 2013 at 8:17 AM

Cymbalta can cause stomach issues and increased irritability/aggression. If it's not working out, talk to your doctor about trying something else. Ive had great luck with lexapro.

Quoting Anonymous:

I'm on cymbalta and on the lowest dose.

Quoting HelloSweetie:

What meds are you on?



1crazymomx1
by Silver Member on Feb. 11, 2013 at 11:42 AM
Cymbalta made me worse, I have a hard time with med side effects. Have they tried any anxiety needs that work for a short time like kolonopin? Sometimes taking that would help me relax enough to try self soothing or distraction things. When my mind is racing I feel like you do, shaky, etc. I hope you get some relief.

Quoting Anonymous:

No...never they have never thought it could be bipolar because I don't have the manic episodes. I have GAD pretty much down to a "t" along with depressive symptoms and social phobia. They have me on Cymbalta right now. I'm on the lowest dose. I'm also in school and have a big move coming up so it doesn't really surprise me that my anxiety is through the roof, but that doesn't make me hate any less.

Quoting 1crazymomx1:

So sorry. It is so hard to deal with that. I hope you can get some relief. Have they thought it might be bi polar? If you don't mind me asking, what meds are you on?


Posted on the NEW CafeMom Mobile
Anonymous
by Anonymous - Original Poster on Feb. 11, 2013 at 12:52 PM

I didn't know that it could cause stomach issues :( He mentioned Lexapro, but I believe it was in the same class as Zoloft and I was on that before and it did nothing. We are definitely going to be discussing these issues on Thursdays. I just got home and had to call a friend while driving because I started to have a panic attack while on the interstate and nowhere near an exit :(

Quoting HelloSweetie:

Cymbalta can cause stomach issues and increased irritability/aggression. If it's not working out, talk to your doctor about trying something else. Ive had great luck with lexapro.

Quoting Anonymous:

I'm on cymbalta and on the lowest dose.

Quoting HelloSweetie:

What meds are you on?




Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)